Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 31-40 of 56 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
31
On the selection of primal unknowns for a FETI-DP formulation of the Stokes problem in two dimensions

Kim, Hyea Hyun; Lee, Chang-Ockresearcher; Park, Eun-Hee, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.60, no.12, pp.3047 - 3057, 2010-12

32
First-order system least squares for the Stokes and linear elasticity equations: Further results

Cai, Z; Lee, Chang-Ockresearcher; Manteuffel, TA; McCormick, SF, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.21, no.5, pp.1728 - 1739, 2000-05

33
First-order system least squares for linear elasticity: Numerical results

Cai, Z; Lee, Chang-Ockresearcher; Manteuffel, TA; McCormick, SF, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.21, no.5, pp.1706 - 1727, 2000-05

34
Convergence in L-p space for the homogenization problems of elliptic and parabolic equations in the plane

Choe, HJ; Kong, KB; Lee, Chang-Ockresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.287, no.2, pp.321 - 336, 2003-11

35
A NOTE ON N-HARMONIC MAJORANTS

Kim, Hong Ohresearcher; Lee, Chang-Ockresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.34, no.3, pp.461 - 472, 1986-12

36
A preconditioner for the FETI-DP formulation with mortar methods in two dimensions

Kim, HH; Lee, Chang-Ockresearcher, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.42, no.5, pp.2159 - 2175, 2005

37
A comparison of some standard elliptic solvers: CM-5 vs. Cray C-90

Lee, Chang-Ockresearcher, Journal of Scientific Computing, v.11, no.2, pp.99 - 126, 1996

38
Multigrid methods for the pure traction problem of linear elasticity: Mixed formulation

Lee, Chang-Ockresearcher, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.35, no.1, pp.121 - 145, 1998-02

39
A conforming mixed finite element method for the pure traction problem of linear elasticity

Lee, Chang-Ockresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.93, no.1, pp.11 - 29, 1998-07

40
A frequency-domain parallel method for the numerical approximation of parabolic problems

Lee, Chang-Ockresearcher; Lee, J; Sheen, D; Yeom, Y, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.169, no.1-2, pp.19 - 29, 1999-01

rss_1.0 rss_2.0 atom_1.0